# SDR DXTA2025042503203

- Difficulty date: April 24, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N943QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0376
- Aircraft time: 1,371 hours, 967 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN LOCKING MAIN CABIN DOOR, DOOR HANDLE GETS STUCK APPROXIMATELY HALFWAY AND REQUIRES EXCESSIVE FORCE TO MOVE DOWN TO THE LOCKED POSITION. LOCKING MAIN CABIN DOOR FROM OUTSIDE HAS THE SAME ISSUE. LUBRICATED MAIN CABIN DOOR PINS AND BEARING SURFACES IAW CESSNA CE-680A AMM 12-20-40. OPERATIONAL CHECK OF MAIN CABIN DOOR GOOD AT THIS TIME.
